# SDR AALA201905089001

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 60,625 hours, 10,063 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: TD17822001
- Condition: Unreliable
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE THROTTLE BOTH CLOSED, DURING DECENT LEFT ENGINE DID NOT GO TO IDLE LIKE RIGHT ENGINE (WHICH WAS NORMAL) POWER WAS CONFIRMED AS HIGH. CYCLED ENGINE ANTI ICE SEEMED TO CLEAR THE ISSUE. MAINTENANCE REMOVED AND REPLACED LEFT ENGINE TAI T/D CONTROL RELAY IAW FIM 30-21-00-815-806. ACCOMPLISHED FLT/GRD IDLE SOLENOID TEST IAW AMM 73-21-04-725-004 AND APPROACH IDLE CHECK IAW AMM 71-00-00 TEST #3 OK FOR SERVICE.
